# SDR SWIA201438948

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 39,164 hours, 56,603 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PEDAL STEER INOPERATIVE.  REPLACED RELAYS.
